Ifosfamide-induced Fanconi syndrome with diabetes insipidus
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Ifosfamide-induced Fanconi syndrome is a rare complication that typically occursin young patients due to a cumulative dose of ifosfamide > 40–60 g/m2, a reductionin kidney mass, or concurrent cisplatin treatment. It is usually characterizedby severe and fatal progression accompanied by type II proximal renal tubulardysfunction, as evidenced by glycosuria, proteinuria, electrolyte loss, and metabolicacidosis. Diabetes insipidus is also a rare complication of ifosfamide-inducedrenal disease. We herein describe a case involving a 61-year-old man whodeveloped ifosfamide-induced Fanconi syndrome accompanied by diabetes insipidusonly a few days after the first round of chemotherapy. He had no known riskfactors. In addition, we briefly review the mechanisms and possible therapeuticoptions for this condition based on other cases in the literature. Patients whoreceive ifosfamide must be closely monitored for renal impairment to avoid thisrare but fatal complication.
Abstract
Ifosfamide-induced Fanconi syndrome is a rare complication that typically occursin young patients due to a cumulative dose of ifosfamide > 40–60 g/m2, a reductionin kidney mass, or concurrent cisplatin treatment. It is usually characterizedby severe and fatal progression accompanied by type II proximal renal tubulardysfunction, as evidenced by glycosuria, proteinuria, electrolyte loss, and metabolicacidosis. Diabetes insipidus is also a rare complication of ifosfamide-inducedrenal disease. We herein describe a case involving a 61-year-old man whodeveloped ifosfamide-induced Fanconi syndrome accompanied by diabetes insipidusonly a few days after the first round of chemotherapy. He had no known riskfactors. In addition, we briefly review the mechanisms and possible therapeuticoptions for this condition based on other cases in the literature. Patients whoreceive ifosfamide must be closely monitored for renal impairment to avoid thisrare but fatal complication.
참고문헌 (10)
- Van Dyk JJ, "Unexpected toxicity in patients treated with iphosphamide", Cancer Res, 32, pp.921~924 (1972)
- Skinner R, "Nephrotoxicity after ifosfamide", Arch Dis Child, 65, pp.732~738 (1990)
- Rossi R, "Unilateral nephrectomy and cisplatin as risk factors of ifosfamide-induced nephrotoxicity: analysis of 120 patients", J Clin Oncol, 12, pp.159~165 (1994)
- Skinner R, "The inf luence of age on nephrotoxicity following chemotherapy in children", Br J Cancer Suppl, 18, pp.S30~S35 (1992)
- Negro A, "Ifosfamide-induced renal Fanconi syndrome with associated nephrogenic diabetes insipidus in an adult patient", Nephrol Dial Transplant, 13, pp.1547~1549 (1998)
- Ingemi AI, "Fanconi’s syndrome and nephrogenic diabetes insipidus in an adult treated with ifosfamide", Pharmacotherapy, 32, pp.e12~e16 (2012)
- Zamlauski-Tucker MJ, "Ifosfamide metabolite chloroacetaldehyde causes Fanconi syndrome in the perfused rat kidney", Toxicol Appl Pharmacol, 129, pp.170~175 (1994)
- Yaseen Z, "Mech anisms of the ifosfamide-induced inhibition of endocytosis in the rat proximal kidney tubule", Arch Toxicol, 82, pp.607~614 (2008)
- Chen N, "N-Acetylcysteine prevents ifosfamide-induced nephrotoxicity in rats", Br J Pharmacol, 153, pp.1364~1372 (2008)
- Hanly L, "Ifosfamide nephrotoxicity in children: a mechanistic base for pharmacological prevention", Expert Opin Drug Saf, 8, pp.155~168 (2009)
